# SDR SWAA2020092111237

- Difficulty date: August 9, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8371
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN.  REPLACED FRAME STUB BS 294.5 BETWEEN STR 15R TO STR 17R AT PASSENGER CABIN, IAW SRM B737- 700 51-10-02 AND 51-40-02 DWG NR 141A8371 REV A 141A8430 REV A AND 141A8370 REV C.
